Journal of the Mathematical Society of Japan

Cogalois theory for field extensions

Akira MASUOKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 41, Number 4 (1989), 577-592.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230128536

Digital Object Identifier
doi:10.2969/jmsj/04140577

Mathematical Reviews number (MathSciNet)
MR1013068

Zentralblatt MATH identifier
0703.12004

Subjects
Primary: 12F05: Algebraic extensions
Secondary: 12E15: Skew fields, division rings [See also 11R52, 11R54, 11S45, 16Kxx]

Citation

MASUOKA, Akira. Cogalois theory for field extensions. J. Math. Soc. Japan 41 (1989), no. 4, 577--592. doi:10.2969/jmsj/04140577. https://projecteuclid.org/euclid.jmsj/1230128536


Export citation